MathSciNet Relay Station
MathSciNet bibliographic data
MR2736182 92D30 (34A37 34D20 93C30)
Liu, Xinzhi; Stechlinski, Peter Pulse and constant control schemes for epidemic models with seasonality. Nonlinear Anal. Real World Appl. 12 (2011), no. 2, 931–946.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement